EconPapers    
Economics at your fingertips  
 

Skewness premium with Lévy processes

José Fajardo () and Ernesto Mordecki

Quantitative Finance, 2014, vol. 14, issue 9, 1619-1626

Abstract: We study the skewness premium (SK) introduced by Bates [ J. Finance , 1991, 46 (3), 1009-1044] in a general context using Lévy processes. Under a symmetry condition, Fajardo and Mordecki [ Quant. Finance , 2006, 6 (3), 219-227] obtained that SK is given by Bates' x % rule. In this paper, we study SK in the absence of that symmetry condition. More exactly, we derive sufficient conditions for the excess of SK to be positive or negative, in terms of the characteristic triplet of the Lévy process under a risk-neutral measure.

Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1080/14697688.2011.618809 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Skewness Premium with Lévy Processes (2009) Downloads
Working Paper: Skewness Premium with Lévy Processes (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:14:y:2014:i:9:p:1619-1626

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2019-06-14
Handle: RePEc:taf:quantf:v:14:y:2014:i:9:p:1619-1626